# SDR CA960812019

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- Engine: Rroyce DART5342
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Trimmer
- Part number: 500104447002
- Condition: Failure
- Location: Nr 2 Eng
- Component: Plessey, 500104447002
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE #2 ENGINE FUEL TRIM FAILED. AIRCRAFT RETURNED TO BLOCKS. FUEL TRIM REPLACED.
